TITLE

ApproximatingJ-holomorphic curves by holomorphic ones

AUTHOR(S)
Riviére, Tristan
PUB. DATE
November 2004
SOURCE
Calculus of Variations & Partial Differential Equations;Nov2004, Vol. 21 Issue 3, p273
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Given an almost complex structure J in a cylinder of R2p (p > 1) together with a compatible symplectic form ω and given an arbitrary J-holomorphic curve 2 without boundary in that cylinder, we construct an holomorphic perturbation of Σ, for the canonical complex structure J0 of R2p, such that the distance between these two curves in W1,2 and L∞ norms, in a sub-cylinder, are controled by quantities depending on J, ω and by the area of 2 only. These estimates depend neither on the topology nor on the conformal class of Σ. They are key tools in the recent proof of the regularity of 1-1 integral currents in [RT].
ACCESSION #
14509085

 

Related Articles

  • Analogues of complex geometry.  // Journal of the London Mathematical Society;Aug2007, Vol. 76 Issue 1, p16 

    We prove that there are no pseudoholomorphic theories of anything other than curves, even if one allows more general spaces than almost complex manifolds. The proof is elementary, except for theories of pseudoholomorphic hypersurfaces, where topological techniques are needed. Surprisingly,...

  • Relative Hitchin�Kobayashi Correspondences for Principal Pairs. BRADLOW, STEVEN B.; GAR�CA-PRADA, OSCAR; RIERA, IGNASI MUNDET I // Quarterly Journal of Mathematics;Jun2003, Vol. 54 Issue 2, p171 

    A principal pair consists of a holomorphic principal G-bundle together with a holomorphic section of an associated Kaehler fibration. Such objects support natural gauge theoretic equations coming from a moment map condition, and also admit a notion of stability based on Geometric Invariant...

  • A Phragm�n - Lindel�f principle for slice regular functions. Gentili, Graziano; Stoppato, Caterina; Struppa, Daniele C. // Bulletin of the Belgian Mathematical Society - Simon Stevin;Nov2011, Vol. 18 Issue 4, p749 

    The article offers information on the Phragm�n-Lindel�f theorem. It states that such theorem is an extension of the maximum modulus theorem for holomorphic functions. It offers background on the theory of slice regular quarternionic functions. It also provides direct proofs of...

  • The classification of proper holomorphic mappings between special Hartogs triangles of different dimensions. Chen, Zhihua; Liu, Yang // Chinese Annals of Mathematics;Oct2008, Vol. 29 Issue 5, p557 

    The authors discuss the proper holomorphic mappings between special Hartogs triangles of different dimensions and obtain a corresponding classification theorem.

  • DISQUES J-HOLOMORPHES CONTENUS. Mazzilli, Emmanuel // Proyecciones - Journal of Mathematics;2009, Vol. 28 Issue 2, p141 

    We study germs of J-Holomorphic curves contained in M, a real analytic hypersurface of an symplectic manifold of dimension 4. We show, under topological hypothesis on M, that if M is compact then M is of finite type and so there is no germs of J -holomorphic curves on M (with J adapted with the...

  • Renormalization in the H�non family, II: the heteroclinic web. Lyubich, M.; Martens, M. // Inventiones Mathematicae;Oct2011, Vol. 186 Issue 1, p115 

    We study highly dissipative H�non maps with zero entropy. They form a region ? in the parameter plane bounded on the left by the curve W of infinitely renormalizable maps. We prove that Morse-Smale maps are dense in ?, but there exist infinitely many different topological types of such maps...

  • Completeness of the System of Values of a Holomorphic Vector Function in Fréchet Spaces. Gromov, V. P. // Mathematical Notes;May/Jun2003, Vol. 73 Issue 5/6, p783 

    We establish necessary and sufficient conditions for the system of values of a holomorphic vector function to be complete in a Fréchet space. The results obtained are illustrated by several examples.

  • Best approximation by holomorphic functions. Application to the best polynomial approximation of classes of holomorphic functions. Savchuk, V. // Ukrainian Mathematical Journal;Aug2007, Vol. 59 Issue 8, p1163 

    We establish necessary and sufficient conditions under which a real-valued function from $$L_p (\mathbb{T})$$ , 1 = p < 8, is badly approximable by the Hardy subspace H := {� ? H p : �(0) = 0}. In a number of cases, we obtain the exact values of the best approximations in the mean of...

  • EXTENSIONS OF A THEOREM OF VALIRON. KARL F. BARTH; PHILIP J. RIPPON // Bulletin of the London Mathematical Society;Oct2006, Vol. 38 Issue 5, p815 

    A classical theorem of Valiron states that a function which is holomorphic in the unit disk, unbounded, and bounded on a spiral that accumulates at all points of the unit circle, has asymptotic value $\infty$. This property, and various other properties of such functions, are shown to hold for...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics